U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Could you suffer gaba hallucinations while not being paralyzed?

2 doctor answers7 doctors weighed in
Dr. Ravi Chand
Psychiatry 26 years experience
GABA: Withdrawal from lack of GABA can lead to hallucinations as in ETOH or Benzo Withdrawal
Dr. Bennett Machanic
Neurology 52 years experience
See below: Not sure what you mean by GABA hallucinations, and unclear to me why you refer to paralysis. Have you a history of stiff man syndrome or catatonia? Were you given a neuromuscular paralyzing agent for a surgical procedure? Did you experience a taser event? Give a bit more information, so we can better answer.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 34-year-old male asked:
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
2 doctor answers8 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer2 doctors weighed in
A 28-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.